# SDR UPS06547173

- Difficulty date: June 22, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- Engine: Pwa PW2040
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Nose Bullet
- Condition: Contaminated
- Location: Lt & Rt Engines
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A STRONG BAD ODOR FROM PACKS SUSPECT LT PACK.  INSPECTED AND CLEANED BUGS OFF LT AND RT ENGINE SPINNERS.  RAN ENGINES AND PACKS.  ALL CHECKS NORMAL OK FOR CONTINUED SERVICE PER 21-00-01-2.
